Increasing Sertraline (Zoloft) - Anxiety and Depre...

Anxiety and Depression Support
43,726 members45,487 posts

Increasing Sertraline (Zoloft)

mary_alice
mary_alice

I recently messaged my doctor about increasing my dosage of Zoloft from 50 mg to 100 mg. I started increasing to 75 mg this week and then I will start taking 100 mg daily. Since doing 75 mg, I noticed I'm sleeping in way more and feel slower. I used to take 100 mg in high school but I don't really remember if I had any side effects or how it effected me. Anyone else taking 100 mg or more? If so any side effects? I'm mostly wondering about energy/sleep levels and weight gain/loss. Thanks!

4 Replies
oldestnewest

I'm on 200 mg of Zoloft. I feel tired, but can't sleep. I've not gained any weight so far, but my stomach has been upset. My biggest problem with zoloft is that I don't think it is helping me. I am still having a great deal of depression and anxiety. I hope you have better luck. I've heard of a lot of people being helped by it.

I was on 250 mg from age 11-19 and I didn’t realize how much it was helping until I came off of it. I have severe depression and anxiety so we are trying some other medications, because it wasn’t enough. If you don’t think it is helping enough, I would recommend asking your psychiatrist about other options.

Hidden
Hidden

hey :) - 200mg Sertraline every single day (diffuse axonal brain injury) and I have tried twice to come off it myself to dire consequences as in nearly beat up a pharmacist i,e

Weight gain is an issue, but I manage it by starving myself lol

no other side effects I'm aware of...

It’s tough to go on and off of in my opinion.

You may also like...